MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC ACROBAT-I POSITIONER; STABILIZER, HEART

MAQUET CARDIOVASCULAR LLC ACROBAT-I POSITIONER; STABILIZER, HEART
Model Number XP-5000Z
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/28/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Trackwise id (b)(6).The device has been returned to the factory and is being evaluated.A supplemental report will be submitted when the evaluation is completed.
 
Event or Problem Description
Related to 745360.The hospital reported that during a coronary artery bypass procedure acrobat-i positioner wouldn't lock into place when moving it to the back of the heart.The malfunction happened twice in the same case.A new box was opened to complete the procedure.No injury to the patient.
 
Additional Manufacturer Narrative
Trackwise # (b)(4).The device was returned to the factory for evaluation on 01/06/2023.An investigation was conducted on 01/11/2023.A visual inspection was conducted.Signs of clinical use and evidence of blood was observed.A mechanical evaluation was conducted.The positioner was attached and locked onto a reference retractor blade by sliding the stabilizer base onto the rail and locking the lever.The flexlink arm was able to be adjusted and positioned, and then locked into place by turning the knob clockwise with no physical or visual difficulties, with the locking lever in both the locked and unlocked positions.Based on the returned condition of the device as well as the evaluation results, the reported failure ¿mechanical problem" was not confirmed.The lot # 3000226531 history record review was completed.There were no ncmrs, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.

Brand Name
ACROBAT-I POSITIONER
Common Device Name
STABILIZER, HEART
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 
MDR Report Key16237640
Report Number2242352-2023-00055
Device Sequence Number6523107
Product Code MWS
UDI-Device Identifier00607567500006
UDI-Public00607567500006
Combination Product (Y/N)N
Initial Reporter StateGA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/07/2024
Device Model NumberXP-5000Z
Device Catalogue NumberXP-5000Z
Device Lot Number3000226531
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/06/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/28/2022
Supplement Date Received by Manufacturer07/27/2023
Initial Report FDA Received Date01/24/2023
Supplement Report FDA Received Date07/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient Age47 YR
Patient SexMale